MAUDE Adverse Event Report: MEDTRONIC XOMED INC. PROSTHESIS - FLEX HA; REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL

MEDTRONIC XOMED INC. PROSTHESIS - FLEX HA; REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL
Model Number 0550
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The health care provider reported via manufacturer representative that after the physician cut the rod of the prosthesis during the procedure and when they were about the put the prosthesis in the ear, the prosthesis was broken.There was no damaged and no broken pieces remain inside the patients body.There was no delay with the procedure.The procedure was completed with backup product.There was no patient impact.

Brand Name
PROSTHESIS - FLEX HA
Common Device Name
REPLACEMENT, OSSICULAR PROSTHESIS, TOTAL
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key8893069
Report Number1045254-2019-00383
Device Sequence Number241050
Product Code ETA
UDI-Device Identifier00681490024426
UDI-Public00681490024426
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K904239
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2025
Device Model Number0550
Device Catalogue Number0550
Device Lot Number0213544652
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1